Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Irregular periods, slight back and abdominal pain. White discharge. Am I pregnant?

hai i hav period on last month june 3 for 5 days ,for this month am not get period still,before marriage i have (28-30)days cycle but after marriage it turn in to (30-37) days cycle. now i have slight back pain and rare appearing of left side lower abdominal pain and little amount of biscut colour white discharge is appearing for last 1 day. is it am pregent?
Asked On : Sat, 7 Jul 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello ma'am and welcome.

A discharge and irregularity in your menstrual cycle are both signs of a possible abnormality. Although pregnancy is a possibility that will have to be looked into, it sounds unlikely.

More likely possibilities are infections, conditions like polycysric ovaries, other causes for hormonal imbalances, etc.

Please visit your doctor for a more elaborate evaluation and treatment accordingly.

Hope this helps.

Best wishes.
Answered: Tue, 3 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor